MathSciNet Relay Station
MathSciNet bibliographic data
MR2231385 (2007c:49013) 49J45 (49J52)
Czarnecki, Marc-Olivier; Rifford, Ludovic Approximation and regularization of Lipschitz functions: convergence of the gradients. Trans. Amer. Math. Soc. 358 (2006), no. 10, 4467–4520 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement